# SDR FDEA202412031794

- Difficulty date: December 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR SUPPORT FOUND CORROSION AT FR14-9"~FR14, Y730. REPLACED CORROSION FLOOR SUPPORT WITH NEW ONE AT M/D FR14-9"~ FR14, Y730 I.A.W A300-  600F SRM 51-72-10-001, PAGE.2 & 51-40-21-001, PARA.6, PAGE 7B~23. THE REPAIR IS CLASSIFIED AS   MINOR PER GMM 6-2-100.
